Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Getting fever, headache, watery eye and ear pain. What is the disease?

Thank u this is awesome My daughter has had a fever tonight is the second night spikesnon 4 hour intervals jas had a hedache and strangely her eyes keep watering...she is prone to bronchial inflamation this time of year albuterol etc she saud her ear heurt earlier but not consistant complaint i am worried this is more than standard usual ear infection fever
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Headache and watering in eyes can be due to fever.
Feeling of heart rate or palpitation can be due to use of albuterol. It can result in increase in heart rate, as a side effect, resulting in palpitation.

Paracetamol can be given for fever and pain.
Antibiotic, if needed can be given after her medical examination.
You should get her examined by her Paeditrician and give medicines under medical supervision only.

Also get her investigated for Complete Blood Count(CBC)
I hope this is helpful to you.
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor